# SDR CALA2022062201547

- Difficulty date: June 20, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N17126
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27566
- Aircraft time: 85,952 hours, 21,175 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37507
- Condition: Gouged
- Location: S14l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN, REPAIR DOUBLER AND SKIN LAP, AT S14L JUST FORWARD OF STA 1720, ARE GOUGED. AIRCRAFT FLIGHT CYCLES BUT BEFORE 44,000 TOTAL AIRCRAFT FLIGHT CYCLES....REF ORIGINAL L/P# 980227 AND HANGAR N/R# 674756 PLANNING TO CONTACT ENGINEERING FOR EC/RA 5330-06950 PART 2 - INSPECTION REQUIREMENTS AFTER THE AIRCRAFT REACHES 43,000 TOATAL REFERENCE DTA DIP, LOG PAGE 9802277 ACCOMPLISH INSP REQUIREMENTS TOMC-APPROVAL FROM SC1ELBYC COMMENT PER PART 2 OF ECRA 5330-06950 (LATEST REVISION) BEFORE AIRCRAFT REACHES 50,000 FLT CYCLES. PLANNING TO CONTACT ENGINEERING FOR ECRA 5330-06950 PART 2 INSP REQUIREMENTS AFTER ACFT REACHES 43,000 FLT CYCLES BUT BEFORE 44,000 FLT CYCLES Q/C REVIEWED. Q/C REVIEWED. INIT: PLN/ENG >43000<44000 TAFC T/A: 50000 TAFC .... AZ / U370830 REPAIR DOUBLER, STRUCTURAL FILLER AND STRINGER S-15L ALL RECORDS UPDATE INSTALLED ON HANGAR N/R# 688306
